# SDR ASAA2016120819093

- Difficulty date: December 8, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,225 hours, 11,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT TRANSITION CORRODED AT FASTENER HOLES FROM FS 727+4 TO 767. GROUNDED - YES. BLENDED AWAY CORROSION AND CHECKED LIMITS IAW SRM 53-00-53-1A-2.  AREA OF CORROSION 144 IN LX 3.5 IN W AND ORIG THICKNESS .040. REMOVED .006  AND REMAINING MAT'L .034 WHICH IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION PANEL IAW SRM 51-40-02.  INSTALLED NEW TRANSITION PANEL IAW BAC DWG 146A7500 REV A AND SRM 51-40-02 PN 146A7502-32.
